The limit joint distributions of statistics of three tests of the NIST package
-
Maksim P. Savelov
Abstract
For sequences of independent random variables having a Bernoulli distribution the joint distribution and the limit joint distribution of statistics of three tests of the NIST statistical package («Monobit Test», «Frequency Test within a Block», and «Cumulative Sums Test») are obtained. In the case when two blocks are used in «Frequency Test within a Block», pairwise covariance of these statistics is given.
Note
Originally published in Diskretnaya Matematika (2021) 33,№3, 92–106 (in Russian).
Acknowledgment
The author is deeply grateful to A.M. Zubkov for constant attention.
References
[1] Rukhin A., Soto J., Nechvatal J., Smid M., Barker E., Leigh S., Levenson M., Vangel M., Banks D., Heckert A., Dray J., Vo S., “A statistical test suite for the validation of random number generators and pseudo random number generators for cryptographic applications”, NIST Special Publication 800-22 Revision 1a, 27 April 2010.Suche in Google Scholar
[2] Serov A. A., “Formulas for the numbers of sequences containing a given pattern given number of times”, Discrete Math. Appl., 32:4 (2022), 233–245.10.1515/dma-2022-0020Suche in Google Scholar
[3] Zubkov A. M., Serov A. A., “Testing the NIST Statistical Test Suite on artificial pseudorandom sequences”, Matematicheskie Voprosy Kriptografii, 10:2 (2019), 89–96.10.4213/mvk286Suche in Google Scholar
[4] Zubkov A. M., Serov A. A., “A natural approach to the experimental study of dependence between statistical tests”, Matematicheskie Voprosy Kriptografii, 12:1 (2021), 131–142.10.4213/mvk352Suche in Google Scholar
[5] Zaman J. K. M. , Ghosh R., “Review on fifteen statistical tests proposed by NIST”, J. Theor. Phys. Cryptography, 1 (2012), 18–31.Suche in Google Scholar
[6] Sulak F., Doǧanaksoy A., Uǧuz M., Koçak O., “Periodic template tests: A family of statistical randomness tests for a collection of binary sequences”, Discrete Applied Mathematics, 271 (2019), 191–204.10.1016/j.dam.2019.07.022Suche in Google Scholar
[7] Soto J., Bassham L., “Randomness Testing of theAdvanced Encryption Standard Finalist Candidates”, NIST IR 6483, National Institute of Standards and Technology, 1999.10.6028/NIST.IR.6483Suche in Google Scholar
[8] Sulak F., Uǧuz M., Koçak O., Doǧanaksoy A., “On the independence of statistical randomness tests included in the NIST test suite”, Turkish J. Electr. Eng. & Comput. Sci., T., 25 (2017), 3673–3683.10.3906/elk-1605-212Suche in Google Scholar
[9] Georgescu C., Simion E., “New results concerning the power of NIST randomness tests”, Proc. Romanian acad., ser. A., 18 (2017), 381–388.Suche in Google Scholar
[10] Iwasaki A., Umeno K., “A new randomness test solving problems of Discrete Fourier Transform Test”, IEICE Trans. Fundam. Electronics, Commun. and Comput. Sci., E101.A:8 (2018), 1204–1214.10.1587/transfun.E101.A.1204Suche in Google Scholar
[11] Burciu P., Simion E., “Systematic approach of NIST statistical tests dependencies”, J. Electr. Eng., Electronics, Control and Comput. Sci., 5:15 (2019), 1–6.Suche in Google Scholar
[12] Savelov M. P., “The limit joint distributions of statistics of four tests of the NIST package”, Discrete Math. Appl., 33:1 (2023), 55–64.10.1515/dma-2023-0006Suche in Google Scholar
[13] Billingsley P., Convergence of Probability Measures, New York: John Wiley & Sons, 1968, xii+253 pp.Suche in Google Scholar
[14] Choi B., Roh J., “On the trivariate joint distribution of Brownian motion and its maximum and minimum”, Statist. Probab. Letters, 83 (2013), 1046–1053.10.1016/j.spl.2012.12.015Suche in Google Scholar
© 2023 Walter de Gruyter GmbH, Berlin/Boston
Artikel in diesem Heft
- Frontmatter
- On distance-regular graphs Γ of diameter 3 for which Γ3 is a triangle-free graph
- Limit theorems for the maximal tree size of a Galton – Watson forest in the critical case
- Short complete diagnostic tests for circuits with two additional inputs in some basis
- Nonlinearity of functions over finite fields
- The limit joint distributions of statistics of three tests of the NIST package
- On properties of multiaffine predicates on a finite set
- On the universality of product for classes of linear functions of two variables
Artikel in diesem Heft
- Frontmatter
- On distance-regular graphs Γ of diameter 3 for which Γ3 is a triangle-free graph
- Limit theorems for the maximal tree size of a Galton – Watson forest in the critical case
- Short complete diagnostic tests for circuits with two additional inputs in some basis
- Nonlinearity of functions over finite fields
- The limit joint distributions of statistics of three tests of the NIST package
- On properties of multiaffine predicates on a finite set
- On the universality of product for classes of linear functions of two variables